# SDR FDEA201907241675

- Difficulty date: July 24, 2019
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53781966200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC FR30 Y-750 CROSSBEAM REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON
MDCC FR30 Y-750 CROSSBEAM WAS EVALUATED AND FOUND NO REPAIR DOCUMENT AND NOT CONFORM ANY REPAIR SCHENE IN
CURRENT SRM, REPAIRED IT AGAIN PER FEDEX EA #: 6-5310-T0348786 P1,TITLE: FUSELAGE-MAINFRAME- EXISTING REPAIR
ON FR30 CROSSBEAM AT Y-750..EO: 6-5100-7-5000 D07 PT1 WAS COMPLETED, TITLE: STRUCTURES-REPAIR
CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14. CFR. 121.707. THE REPAIR WAS CATEGORY A
AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
